MAUDE Adverse Event Report: COVIDIEN MAGELLAN 3ML SFTY COMBO 25X1; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN MAGELLAN 3ML SFTY COMBO 25X1; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881833510
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the staff was demonstrating with the syringes and found a needle with the safety shield already deployed in the package.This issue was discovered prior to use.There was no patient/staff injury.
 
Additional Manufacturer Narrative
The device history record was reviewed for the reported lot # 821918 and indicated that the product was released accomplishing all quality standards.Representative samples have been received with this complaint record with lot numbers 820834, 826105 and 820833.The device history record for the lot numbers 820834, 826105 and 820833 was reviewed, and indicated that the product was released accomplishing all quality standards.Five (5) samples (1 sample from lot number 820834, 2 samples from lot number 820833, and 2 samples from lot number 826105) were returned to the manufacturing plant as a representative sample.All 5 samples had the safety shield in the correct position as they are packaged.The reported condition of a safety shield issue could not be confirmed.A review of maintenance records (both corrective and preventive) and calibration records were reviewed and there were no issues.All scheduled maintenance and calibration activities were completed.There were no related process or material changes related to the reported condition for this product.The process monitoring data was reviewed for the assembly equipment and there were no issues related to the reported condition.A review of the machine setup was conducted and there were no issues.A review of the manufacturing equipment was performed as part of this investigation.The review found no issues with the equipment or process related to the reported condition.A specific root cause could not be determined as the reported condition was not confirmed and there were no related issues found in a review of manufacturing records.There was no indication of a systemic issue with the process or production.Based on available information, no corrective actions are required at this time.This information will be utilized for trending purposes.

Brand Name
MAGELLAN 3ML SFTY COMBO 25X1
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9440182
Report Number1017768-2019-00748
Device Sequence Number3542336
Product Code FMI
UDI-Device Identifier10884521005839
UDI-Public10884521005839
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881833510
Device Catalogue Number8881833510
Device Lot Number821918
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/15/2019
Supplement Date Received by Manufacturer11/15/2019
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date03/10/2020
Patient Sequence Number1